Alert archive / New York / Gale Warnings in 2014
Gale Warning 16, NWS New York, NY
NWS New York, NY issued this gale warning at Oct 26, 2014, 3:42 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2014, 3:42 AM EDT (07:42 UTC)
- Expired
- Oct 26, 2014, 7:26 PM EDT
- In force
- 16 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
709 WHUS71 KOKX 260742 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 342 AM EDT SUN OCT 26 2014 ...ROUGH CONDITIONS THROUGH TONIGHT... ANZ350-261545- /O.UPG.KOKX.SC.Y.0090.000000T0000Z-141027T1000Z/ /O.NEW.KOKX.GL.W.0016.141026T0742Z-141027T0400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 342 AM EDT SUN OCT 26 2014 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...MORICHES INLET TO MONTAUK POINT OUT 20 NM. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 7 FEET. * TIMING...HIGHEST WINDS AND SEAS THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-353-355-261545- /O.CON.KOKX.SC.Y.0090.000000T0000Z-141027T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 342 AM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM...NEW YORK HARBOR...LONG ISLAND SOUND...AND BAYS OF LONG ISLAND. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FT ON OCEAN FROM FIRE ISLAND INLET TO MORICHES INLET OUT 20 NM. 3 TO 5 FT ON OCEAN WEST OF MORICHES INLET OUT 20 NM AS WELL AS EASTERN LONG ISLAND SOUND. * TIMING...HIGHEST WINDS AND SEAS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
437 WHUS71 KOKX 261356 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 956 AM EDT SUN OCT 26 2014 ...ROUGH CONDITIONS THROUGH TONIGHT... ANZ350-262200- /O.CON.KOKX.GL.W.0016.000000T0000Z-141027T0400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 956 AM EDT SUN OCT 26 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * LOCATION...MORICHES INLET TO MONTAUK POINT OUT 20 NM. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 7 FEET. * TIMING...HIGHEST WINDS AND SEAS THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-353-355-262200- /O.CON.KOKX.SC.Y.0090.000000T0000Z-141027T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 956 AM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM...NEW YORK HARBOR...LONG ISLAND SOUND...AND BAYS OF LONG ISLAND. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FT ON THE OCEAN FROM FIRE ISLAND INLET TO MORICHES INLET OUT 20 NM. 3 TO 5 FT ON THE OCEAN FROM SANDY HOOK NJ TO FIRE ISLAND INLET OUT 20 NM...AS WELL AS PORTIONS OF EASTERN LONG ISLAND SOUND. * TIMING...HIGHEST WINDS AND SEAS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
631 WHUS71 KOKX 261946 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 346 PM EDT SUN OCT 26 2014 ...ROUGH CONDITIONS TONIGHT... ANZ350-270400- /O.CON.KOKX.GL.W.0016.000000T0000Z-141027T0400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 346 PM EDT SUN OCT 26 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * LOCATION...MORICHES INLET TO MONTAUK POINT OUT 20 NM. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 6 FEET. * TIMING...HIGHEST WINDS AND SEAS THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-353-355-270415- /O.CON.KOKX.SC.Y.0090.000000T0000Z-141027T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 346 PM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM...NEW YORK HARBOR...LONG ISLAND SOUND...AND BAYS OF LONG ISLAND. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET ON THE OCEAN WATERS AND ACROSS PORTIONS OF EASTERN LONG ISLAND SOUND. * TIMING...HIGHEST WINDS AND SEAS INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
165 WHUS71 KOKX 262326 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 726 PM EDT SUN OCT 26 2014 ...ROUGH CONDITIONS TONIGHT... ANZ350-271000- /O.CAN.KOKX.GL.W.0016.000000T0000Z-141027T0400Z/ /O.EXB.KOKX.SC.Y.0090.000000T0000Z-141027T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 726 PM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT MONDAY. * LOCATION...COASTAL OCEAN WATERS FROM MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...HIGHEST WINDS AND SEAS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-353-355-271000- /O.CON.KOKX.SC.Y.0090.000000T0000Z-141027T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 726 PM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM...NEW YORK HARBOR...LONG ISLAND SOUND...AND BAYS OF LONG ISLAND. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...HIGHEST WINDS AND SEAS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 26, 2:05 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Oct 26, 2:05 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
205 AM EDT SUN OCT 26 2014
.SYNOPSIS...
A COLD FRONT OVER THE OHIO VALLEY WILL MOVE THROUGH THE TRI-STATE
AREA OVERNIGHT. LOW PRESSURE WILL THEN TRACK ACROSS THE CANADIAN
MARITIMES ON SUNDAY...WHILE HIGH PRESSURE BUILDS EAST FROM THE
MISSISSIPPI VALLEY. HIGH PRESSURE BUILDS IN MONDAY...THEN MOVES
EAST TUESDAY. A COLD FRONT PASSES ACROSS THE AREA MID
WEEK...FOLLOWED BY HIGH PRESSURE LATE IN THE WEEK. LOW PRESSURE
MAY IMPACT THE AREA EARLY NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED TEMPS/DEWPOINTS TO REFLECT LATEST OBSERVATIONS AND
INCREASED POP TO SLIGHT CHANGE ACROSS THE INTERIOR TO ACCOUNT FOR
THE LINE OF SHOWERS MOVING ACROSS CENTRAL NEW YORK.
OTHERWISE...A MAINLY DRY COLD FRONTAL PASSAGE IS ON TAP AS A
STRONG UPPER LOW PASSES NORTH OF THE GREAT LAKES. GUSTY SW FLOW
AHEAD OF THE FRONT ALONG THE COAST. IN WAKE OF FRONTAL PASSAGE...A
PERIOD OF MODERATE TO STRONG COLD ADVECTION WITH GUSTY NW FLOW
DEVELOPING TOWARD DAYBREAK.
SCT-BKN CLOUDS ALONG AND AHEAD OF THE FRONT AND THEN STRATA CU
DEVELOPING IN THE NW ZONES IN THE COLD ADVECTION AND WITH STRONG
SHORTWAVE TOWARD MORNING. ADDED ISOLATED SPRINKLES TO FORECAST
DATABASE PER HRRR/ARW AND 18Z NAM AHEAD OF COLD FRONT AND THEN
AGAIN WITH SHORTWAVE. DRY AIR THOUGH THE LIMITING FACTOR.
TEMPS GENERALLY ON TRACK WITH LOWS RANGING FROM THE MID 40S
INLAND...TO THE LOWER 50S AT THE COAST. THIS REMAINS ABOUT 5
DEGREES ABOVE NORMAL.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
CYCLONIC FLOW AND CONTINUED COLD ADVECTION ON SUN WILL RESULT IN
PARTLY TO MOSTLY CLOUDY SKIES...WITH MORE SUN NEAR THE COAST.
HIGHS WILL STRUGGLE TO GET OUT OF THE MID AND UPPER 50S. STAYED
JUST A BIT BELOW MET/MAV MOS GUIDANCE...BUT HIGHER THAN 2M MODEL
TEMPS.
IN ADDITION...GUSTY NW WINDS UP TO 35 MPH CAN BE EXPECTED AS
A STRONG PRESSURE GRADIENT WILL RESIDE ACROSS THE AREA BETWEEN LOW
PRESSURE OVER THE CANADIAN MARITIMES AND HIGH PRESSURE BUILDING
EAST INTO THE TN AND OH VALLEYS.
SKIES CLEAR SUN NIGHT AND WINDS DIMINISH AS HIGH PRESSURE BUILDS IN
FROM THE WEST BOTH ALOFT AND AT THE SFC. LOWS WILL RANGE FROM THE
UPPER 30S INLAND TO THE MID 40S AT THE COAST. THIS WILL BE CLOSE
TO SEASONABLE VALUES.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MODELS ARE IN GENERAL AGREEMENT...ALTHOUGH SLIGHT DIFFERENCES ARISE
LATE IN THE WEEK.
IN THE UPPER LEVELS...RIDGE BUILDS MONDAY AND PASSES EAST BY
TUESDAY. A SHORTWAVE MOVES ACROSS THE NORTHERN PORTION OF THE
COUNTRY...PASSES ACROSS THE GREAT LAKES REGION...THEN CROSSES THE
NORTHEAST BY WEDNESDAY OR THURSDAY. THE FLOW APPEARS TO FLATTEN AS
THE TROUGH MOVES TO THE NORTHEAST. THEN ATTENTION TURNS TOWARD
CENTRAL CANADA AS SHORTWAVE ENERGY DIVES SOUTHWARD ON THE BACKSIDE
OF THE TROUGH...LIKELY CARVING OUT A DEEPER TROUGH LATE IN THE WEEK
OR INTO THE WEEKEND. LATEST RUNS OF THE GFS AND ECMWF SHOW LOW
PRESSURE CUTTING OFF AROUND THE GREAT LAKES REGION FRIDAY
NIGHT/SATURDAY. HOWEVER ECMWF HOLDS THIS TROUGH/CLOSED LOW FURTHER
WEST AS GFS IS MORE PROGRESSIVE PIVOTING THE CLOSED LOW EASTWARD. AS
SUCH...THE PLACEMENT OF THE TROUGH/LOW DIFFERS QUITE A BIT BY SATURDAY.
AT THE SURFACE...HIGH PRESSURE MONDAY BUILDS SOUTH AND EAST OF THE
AREA BY TUESDAY. A COLD FRONT LOOKS TO TRACK ACROSS THE REGION
SOMETIME WEDNESDAY AS SFC LOW LIFTS WELL TO THE NORTH IN CANADA. THE
FRONT SHOULD CLEAR THE AREA SOUTH AND EAST THURSDAY AS LOW PRESSURE
UPSTREAM APPROACHES. THIS LOW MOVES ACROSS THE GREAT LAKES REGION
FRIDAY. LOOKING AT ECMWF AND GFS...DIFFERENCES ARISE AS THE GFS
DEEPENS THIS PARENT LOW MUCH MORE THAN ECMWF. ECMWF DEVELOPS A
DEEPER WESTERN ATLANTIC LOW...DUE TO THE DIFFERENCES ALOFT ALREADY
MENTIONED.
IN GENERAL...DRY WEATHER IS EXPECTED MONDAY AND TUESDAY...WITH
MINIMAL POPS WITH THE COLD FRONT LATE TUESDAY NIGHT OR WEDNESDAY. A
FEW SHOWERS MAY LINGER JUST EAST OFFSHORE AS THE FRONT IS SLOW TO
CLEAR THE AREA WEDNESDAY NIGHT...BUT THURSDAY IS DRY ONCE AGAIN.
THEN...UNSETTLED CONVECTIVE WEATHER IS EXPECTED FRIDAY AND
SATURDAY...WITH LOW CONFIDENCE IN FORECAST DETAILS AT THIS TIME.
TEMPS WILL BE CLOSE TO NORMAL MONDAY. THEN WARM AIR ADVECTION MONDAY
NIGHT AND TUESDAY SHOULD BOOST TEMPS TO ABOVE NORMAL LEVELS.
MILD READINGS...SLIGHTLY ABOVE NORMAL...CONTINUE WEDNESDAY.
THEN TEMPS COOL SOMEWHAT BEHIND THE COLD FRONT THURSDAY...WITH
READINGS BELOW NORMAL LIKELY FRIDAY AND SATURDAY.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
STRONG COLD FRONT MOVES THROUGH OVERNIGHT WITH HIGH PRESSURE
BUILDING TO THE SOUTHWEST OF THE REGION SUNDAY. MAINLY DRY WITH
VFR CONDITIONS EXPECTED OUTSIDE OF AN ISOLATED SHOWER BEFORE
DAYBREAK. WINDS WILL BE AROUND 10 KT...GUSTING TO AROUND 20 KT
INTO THE MORNING AND THEN AROUND 20 KT WITH GUSTS 25-35 KT LATE
MORNING THROUGH THE AFTERNOON. GUSTS DECREASE SUNDAY NIGHT. WIND
DIRECTION VEERS TO WNW-NW OVERNIGHT AND REMAINS IN THAT DIRECTION
FOR THE REST OF THE TAF PERIOD.
SOME UNCERTAINTY OF 10-30 DEGREES WITH WIND DIRECTION.
.OUTLOOK FOR 06Z MONDAY THROUGH THURSDAY.
.LATE SUN NIGHT-TUE...VFR. GUSTS SUBSIDE LATE SUN NIGHT.
.WED...MVFR OR LOWER POSSIBLE WITH CHANCE SHRA.
.THU...VFR.
&&
.MARINE...
W/SW WINDS RAMP UP TO MARGINAL SCA CONDITIONS ALONG AND AHEAD OF
A COLD FRONT APPROACHING FROM THE WEST. POST-FRONTAL NW WINDS WILL
THEN INCREASE FURTHER WITH WIND GUSTS JUST BELOW GALE FORCE ON THE
OCEAN WATERS...AND AROUND 30 KT ELSEWHERE. WINDS AND SEAS WILL
THEN GRADUALLY SUBSIDE SUN NIGHT AS HIGH PRESSURE CONTINUES TO
BUILD IN FROM THE WEST.
GUSTY WINDS DIMINISH MONDAY AS HIGH PRESSURE APPROACHES AND PASSES
JUST TO THE SOUTH. WINDS SHIFT AROUND TO THE SW/S AHEAD OF A COLD
FRONT TUESDAY...AND WILL INCREASE ONCE AGAIN. THE WINDS SHIFT AS THE
COLD FRONT MOVES ACROSS THE WATERS WEDNESDAY...THEN DIMINISH AS WEAK
HIGH PRESSURE BUILDS THURSDAY.
ROUGH SEAS SUBSIDE MONDAY. EXPECT OCEAN SEAS TO REMAIN BELOW SCA
THRESHOLDS MONDAY NIGHT AND TUESDAY. HOWEVER...SEAS BUILD ONCE AGAIN
AS SOUTHERLY FLOW INCREASES TUESDAY NIGHT AND WEDNESDAY. THESE SEAS
WILL GRADUALLY SUBSIDE WEDNESDAY NIGHT AND THURSDAY AS THE WINDS
SHIFT AND DIMINISH.
&&
.HYDROLOGY...
NO SIGNIFICANT WIDESPREAD PRECIPITATION EXPECTED THROUGH THE
MIDDLE OF THE WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ330-335-338-
340-345-350-353-355.
&&Hazardous weather outlook, Oct 25, 4:00 AM EDT, 23 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 400 AM EDT SAT OCT 25 2014 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-260800- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 400 AM EDT SAT OCT 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-260800- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 400 AM EDT SAT OCT 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF GALE FORCE WINDS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF GALE FORCE WINDS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-260800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 400 AM EDT SAT OCT 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.